# SDR USAASA04066

- Difficulty date: July 3, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHTS TEST, A MESSAGE DISPLAYED INDICATING THAT THE LEFT EXIT EMERGENCY POWER SUPPLY UNIT BATTERY HAD FAILED.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY IN THE LEFT EXIT POSITION.  OPERATIONALLY CHECKS OK.  (M)
